Know Cancer

Connect with: or
forgot password

Dr. Jaggernauth

works in Orlando, FL

as a Medical Oncologist

Chemotherapy Induced Nausea

Avatar of kimberkim kimberkim asked March 1, 2012
"Hi, I'm Kimberly. I have Leukemia, but I have a question that always appears on my mind. Can I prevent the nausea from the chemotherapy ? It's really annoyed me. Thanks.Kimberly Kim"
Expert response

Hi Kimberly,
Yes you can prevent the nausea & vomiting associated with chemotherapy!
Ask your doctor about Zofran, Emend, Compazine, Marinol and even Ginger. There are many options available for controlling Chemotherapy Induced Nausea & Vomiting (CINV) available through a prescription or naturally.
Hope this helps,
Dr. JAG.

My friend David Schapiro’s wife used a Fucoidan extract from a japanese company and her symptoms from the chemo became mild to the point where she also was able to move around the house normally without the tiredness. He talks about it in his blog www.cancerfighting.weebly.com

I hope his videos interest you and help you in some way. Get better Kimberly

Recent Ask the Expert questions